MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE? NAV; See H11

BOSTON SCIENTIFIC CORPORATION FARAWAVE? NAV; See H11
Lot Number 0038887949
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Pericarditis (4448); Renal Impairment (4499); High White Blood Cell Count (4594)
Date of Event 08/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced pericarditis, chest pain, abnormal renal laboratory results, and abnormal hematology results requiring medication.A farawave and farapoint pulsed field ablation catheters were selected for use during a pulsed field ablation (pfa) procedure.Following the procedure, the patient developed left-sided pleuritic chest pain radiating to the lateral chest with deep inspiration and was diagnosed with pericarditis.The patient had no history of similar pain and reported no shortness of breath, palpitations, or lightheadedness.No electrocardiogram (ecg) changes were observed.Diagnostic assessment included a chest x-ray with inspiratory and expiratory views, which did not demonstrate pneumothorax.To treat the pericarditis, the patient received paracetamol on (b)(6) 2026 and colchicine on (b)(6) 2026.Laboratory testing performed on (b)(6) 2026 demonstrated elevated creatinine (118 umol/l), elevated urea (8.4 mmol/l), elevated white blood cell count (13.1 x 10^9/l), elevated neutrophils (12.57 x 10^9/l), lymphocytes of 0.88 x 10^9/l, and red blood cell count (4.47 x 10^12/l).These findings were indicative of leukocytosis with neutrophilia and lymphopenia.Laboratory testing performed on (b)(6) 2026 showed creatinine of 111 umol/l, elevated urea (13.7 mmol/l), decreased albumin (31.9 g/l), elevated white blood cell count (12.7 x 10^9/l), elevated neutrophils (10.58 x 10^9/l), lymphocytes of 0.92 x 10^9/l, elevated monocytes (1.11 x 10^9/l), and red blood cell count (4.05 x 10^12/l).The pericarditis and chest pain events resolved on (b)(6) 2026.
 
Additional Manufacturer Narrative
D2a common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.

Brand Name
FARAWAVE? NAV
Common Device Name
See H11
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50809796
Report Number2124215-2026-49795
Device Sequence Number8644431
Product Code QZI
UDI-Device Identifier00191506043193
UDI-Public(01)00191506043193(17)270321(10)38887949
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number0038887949
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/17/2026
Date Device Manufactured03/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FARAPOINT Ablation Catheter (BSC)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale
Patient Weight204 LB